Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 235273, 30 pages
http://dx.doi.org/10.1155/2011/235273
Research Article

Quasimultipliers on 𝐹 -Algebras

1Department of Mathematics, Payamenoor University-Aligodarz Branch, Aligodarz, Iran
2Department of Mathematics and Computer Science, Amirkabir University of Technology, P.O. Box 15914, Tehran, Iran
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 7 June 2010; Revised 24 October 2010; Accepted 25 January 2011

Academic Editor: Wolfgang Ruess

Copyright © 2011 Marjan Adib et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. A. Akemann and G. K. Pedersen, “Complications of semicontinuity in C-algebra theory,” Duke Mathematical Journal, vol. 40, pp. 785–795, 1973. View at Publisher · View at Google Scholar
  2. K. McKennon, “Quasi-multipliers,” Transactions of the American Mathematical Society, vol. 233, pp. 105–123, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. Vasudevan and S. Goel, “Embedding of quasimultipliers of a Banach algebra into its second dual,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 95, no. 3, pp. 457–466, 1984. View at Publisher · View at Google Scholar
  4. M. S. Kassem and K. Rowlands, “The quasistrict topology on the space of quasimultipliers of a B-algebra,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 101, no. 3, pp. 555–566, 1987. View at Publisher · View at Google Scholar
  5. H. X. Lin, “Fundamental approximate identities and quasi-multipliers of simple AFC-algebras,” Journal of Functional Analysis, vol. 79, no. 1, pp. 32–43, 1988. View at Publisher · View at Google Scholar
  6. H. X. Lin, “Support algebras of σ-unital C-algebras and their quasi-multipliers,” Transactions of the American Mathematical Society, vol. 325, no. 2, pp. 829–854, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Dearden, “Quasi-multipliers of Pedersen's ideal,” The Rocky Mountain Journal of Mathematics, vol. 22, no. 1, pp. 157–163, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. Argün and K. Rowlands, “On quasi-multipliers,” Studia Mathematica, vol. 108, no. 3, pp. 217–245, 1994. View at Google Scholar · View at Zentralblatt MATH
  9. M. Grosser, “Quasi-multipliers of the algebra of approximable operators and its duals,” Studia Mathematica, vol. 124, no. 3, pp. 291–300, 1997. View at Google Scholar · View at Zentralblatt MATH
  10. R. Yılmaz and K. Rowlands, “On orthomorphisms, quasi-orthomorphisms and quasi-multipliers,” Journal of Mathematical Analysis and Applications, vol. 313, no. 1, pp. 120–131, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Kaneda, “Quasi-multipliers and algebrizations of an operator space,” Journal of Functional Analysis, vol. 251, no. 1, pp. 346–359, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Kaneda and V. I. Paulsen, “Quasi-multipliers of operator spaces,” Journal of Functional Analysis, vol. 217, no. 2, pp. 347–365, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. G. Köthe, Topological Vector Spaces I, Springer, Berlin, Germany, 1969.
  14. S. Rolewicz, Metric Linear Spaces, vol. 20 of Mathematics and Its Applications (East European Series), D. Reidel, Dordrecht, The Netherlands, 2nd edition, 1985.
  15. J. L. Kelley and I. Namioka, Linear Topological Spaces, D. Van Nostrand, Princeton, NJ, USA; Springer, New York, NY, USA, 1976.
  16. L. Waelbroeck, Topological Vector Spaces and Algebras, Lecture Notes in Mathematics, Vol. 230, Springer, Berlin, Germany, 1971.
  17. H. H. Schaefer, Topological Vector Spaces, Springer, New York, NY, USA, 1971.
  18. A. Mallios, Topological Algebras. Selected Topics, vol. 124 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1986.
  19. R. E. Edwards, Functional Analysis. Theory and Applications, Holt, Rinehart and Winston, New York, NY, USA, 1965.
  20. N. J. Kalton, N. T. Peck, and J. W. Roberts, An F-Space Sampler, vol. 89 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1984.
  21. M. Fragoulopoulou, Topological Algebras with Involution, vol. 200 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2005.
  22. W. Żelazko, Banach Algebras, Elsevier, Amsterdam, The Netherlands, 1973.
  23. H. G. Heuser, Functional Analysis, John Wiley & Sons, Chichester, UK, 1982.
  24. C. Swartz, “Continuity and hypocontinuity for bilinear maps,” Mathematische Zeitschrift, vol. 186, no. 3, pp. 321–329, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. T. Husain, “Multipliers of topological algebras,” Dissertationes Mathematicae. Rozprawy Matematyczne, vol. 285, p. 40, 1989. View at Google Scholar · View at Zentralblatt MATH
  26. R. S. Doran and J. Wichmann, Approximate Identities and Factorization in Banach Modules, vol. 768 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1979.
  27. E. Ansari-Piri, “A class of factorable topological algebras,” Proceedings of the Edinburgh Mathematical Society, vol. 33, no. 1, pp. 53–59, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. A. Bayoumi, Foundations of Complex Analysis in Non-locally Convex Spaces, Functions Theory without Convexity Conditions, vol. 193 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2003.
  29. N. C. Phillips, “Inverse limits of C-algebras,” Journal of Operator Theory, vol. 19, no. 1, pp. 159–195, 1988. View at Google Scholar
  30. R. C. Busby, “Double centralizers and extensions of C-algebras,” Transactions of the American Mathematical Society, vol. 132, pp. 79–99, 1968. View at Google Scholar
  31. B. E. Johnson, “An introduction to the theory of centralizers,” Proceedings of the London Mathematical Society, vol. 14, pp. 299–320, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. B. E. Johnson, “Continuity of centralisers on Banach algebras,” Journal of the London Mathematical Society, vol. 41, pp. 639–640, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. L. A. Khan, N. Mohammad, and A. B. Thaheem, “Double multipliers on topological algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 629–636, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. C. A. Akemann, G. K. Pedersen, and J. Tomiyama, “Multipliers of C-algebras,” Journal of Functional Analysis, vol. 13, pp. 277–301, 1973. View at Google Scholar
  35. R. A. Fontenot, “The double centralizer algebra as a linear space,” Proceedings of the American Mathematical Society, vol. 53, no. 1, pp. 99–103, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. R. Larsen, An Introduction to the Theory of Multipliers, Springer, New York, NY, USA, 1971.
  37. F. D. Sentilles and D. C. Taylor, “Factorization in Banach algebras and the general strict topology,” Transactions of the American Mathematical Society, vol. 142, pp. 141–152, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. D. C. Taylor, “The strict topology for double centralizer algebras,” Transactions of the American Mathematical Society, vol. 150, pp. 633–643, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. B. J. Tomiuk, “Multipliers on Banach algebras,” Studia Mathematica, vol. 54, no. 3, pp. 267–283, 1976. View at Google Scholar
  40. J. Wang, “Multipliers of commutative Banach algebras,” Pacific Journal of Mathematics, vol. 11, pp. 1131–1149, 1961. View at Google Scholar · View at Zentralblatt MATH
  41. S. K. Jain and A. I. Singh, “Quotient rings of algebras of functions and operators,” Mathematische Zeitschrift, vol. 234, no. 4, pp. 721–737, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. L. A. Khan, “The general strict topology on topological modules,” in Function Spaces, vol. 435 of Contemporary Mathematics, pp. 253–263, American Mathematical Society, Providence, RI, USA, 2007. View at Google Scholar · View at Zentralblatt MATH
  43. L. A. Khan, “Topological modules of continuous homomorphisms,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 141–150, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. L. A. Khan, N. Mohammad, and A. B. Thaheem, “The strict topology on topological algebras,” Demonstratio Mathematica, vol. 38, no. 4, pp. 883–894, 2005. View at Google Scholar · View at Zentralblatt MATH
  45. W. Ruess, “On the locally convex structure of strict topologies,” Mathematische Zeitschrift, vol. 153, no. 2, pp. 179–192, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH